Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I was getting Chest pain while walking, Please help

so today i had to walk home from the bus stop which is about a quarter of a mile in 90 degree heat while carrying 3 textbooks and i got really out of breath and i was getting chest pains. i get these pains on both sides of my chest anytime i walk home from the bus stop. its all uphill too. what could be wrong? im only in 10th grade!
Asked On : Mon, 14 Dec 2009
Answers:  2 Views:  864
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
As you are in 10 grade your age 16 approx are you overweight what is your hight may be you are not used to exercise are you playing some game like football basket ball or cycling . we need to rule out asthma also .do some deep breathing exercises increase your stamina. if problem persist consult physician.
Answered: Tue, 14 Aug 2012
I find this answer helpful
  User's Response
Here's A Trick, When Your Walking Up The Hill And Stuff Breathe In Thru Your Nose Out Thru Your Mouth, It Helps. Thats What I Do When I Run Everyday.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor